It is currently Tue Aug 22, 2017 9:04 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Thu Aug 04, 2011 10:16 pm 
Offline
6 Months or More
6 Months or More

Joined: Tue Aug 02, 2011 6:05 pm
Posts: 253
I peaked at 8 milligrams and started a slow taper last month. I am knocking off a milligram per month and started taking 6 for the first time today. I was taking 6.5 milligrams for the three previous days. I am noticing increased anxiety, yesterday had some body temp regulation problems. I also remember feeling the same last month when I dropped from 8 to 7. I got a pretty serious headache one day and have been hazy. I also had slight cravings, which I hardly have. I have been "clean" for almost 10 months

I just want to make sure this is normal. It is nothing serious and obviously nothing I cannot handle. I am thinking I might be hyper-sensitive or something, because when I would use opiates I would only use for a few weeks and then taper myself off and not use for a few months (problem was I did this for years). I am being very cautious during my taper and am going to take it very slow. My doctor said that he is giving me pretty much free reign on how I am doing it. He hasn't encouraged me to get off, but I want to at least get down to a smaller dose.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Aug 05, 2011 8:02 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
It's not unusual to feel some withdrawals when dropping one's dose like that. You said you just dropped to 6 mg, from 7 mg, is that correct? You could always slow down your taper a bit. One way people do it is to drop a milligram and alternate days, such as 7 mg one day, then 8, then 7, then 8, and so forth, until stabilized at which time you'll have dropped to 7.5 mg rather painlessly. I know it's a much slower process, but the idea is the less you feel your taper, the better. Or you can stick with where you are and if your w/d symptoms aren't that bad just ride it out. Hang in there and feel better soon.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Aug 05, 2011 12:11 pm 
Offline
6 Months or More
6 Months or More

Joined: Tue Aug 02, 2011 6:05 pm
Posts: 253
Yes, I did drop from 7 to 6. I am trying to drop a milligram a month. Still not sure if my goal is to get off completely or just lower my dose. Thanks for the info, I never thought about alternating days. That might be a good strategy to use next time, or maybe even today if I start to feel worse. Length of time does not really matter to me, like I said I want to do this correctly and am being very conservative. I see so many jumping off so rapidly, which I doubt I could do. Like I said, 99.5 percent of the time when I was using I would end up tapering myself off. I was the master at it, which of course became another excuse to go on a "run". Oh well, no more. cannot live in the past.

Also, did I post this in the wrong forum? If so, sorry about that. Feel free to move it to the correct forum.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group